Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 15 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2005Fisher and inference for scoresRobinson, John; Welsh, A H; Mathematics & StatisticsFisher and inference for scores, International Statistical Review, vol.73,(1),2005,pp 131-150
2005Extremes of normed empirical moment generating function processesRobinson, John; Stewart, Michael; Mathematics & Statistics; Mathematics & StatisticsExtremes of normed empirical moment generating function processes, Extremes: Statistical Theory and Applications in Science Engineering and Economics, vol.6,(N/A),2005,pp 319-333
2008Large deviations of bootstrapped U-statisticsRobinson, John; Borovskikh, Yuri V.; Mathematics & StatisticsLarge deviations of bootstrapped U-statistics, Journal of Multivariate Analysis, vol.99, N/A, 2008,pp 1793-1806
2007Conditional saddlepoint approximations for non-continuous and non-lattice distributionsRobinson, John; Kolassa, John E; Mathematics & StatisticsConditional saddlepoint approximations for non-continuous and non-lattice distributions, Journal of Statistical Planning and Inference, vol.137,(1),2007,pp 133-147
2006Matched-pairs tests of homogeneity with applications to homologous nucleotide sequencesAbabneh, Faisal; Jermiin, Lars; Robinson, John; Ma, Chunsheng; Mathematics & Statistics; Biological Sciences; Mathematics & StatisticsMatched-pairs tests of homogeneity with applications to homologous nucleotide sequences, Bioinformatics (Print Edition), vol.22,(10),2006,pp 1225-1231
2006Saddlepoint approximation methods for testing of serial correlation in panel time series dataPeiris, Mahatelge (Shelton); Perera, Devindri; Robinson, John; Weber, Neville; Mathematics & Statistics; Mathematics & Statistics; Mathematics & Statistics; Mathematics & StatisticsSaddlepoint approximation methods for testing of serial correlation in panel time series data, Journal of Statistical Computation and Simulation, vol.76,(11),2006,pp 1001-1015
2007Estimation of Phylogeny and Invariant Sites under the General Markov Model of Nucleotide Sequence EvolutionJayaswal, Vivek; Jermiin, Lars; Robinson, John; Mathematics & Statistics; Biological Sciences; Mathematics & StatisticsEstimation of Phylogeny and Invariant Sites under the General Markov Model of Nucleotide Sequence Evolution, Systematic Biology, vol.56,(2),2007,pp 155-162
2005Empirical saddlepoint approximations of the Studentized ratio and regression estimates for finite populationsAgho, Kingsley; Dai, Wen; Robinson, John; School of Public Health: Public Health; Mathematics & Statistics; Mathematics & StatisticsEmpirical saddlepoint approximations of the Studentized ratio and regression estimates for finite populations, Statistics & Probability Letters, vol.71,(3),2005,pp 237-247
2006Continuity corrections for integer-valued saddlepoint approximationsFung, Ho; Robinson, John; Mathematics & Statistics; Mathematics & StatisticsContinuity corrections for integer-valued saddlepoint approximations, Statistics & Probability Letters, vol.76,(14),2006,pp 1465-1469
2005On the self-normalized Cramer-type large deviationRobinson, John; Wang, Qiying; Mathematics & Statistics; Mathematics & StatisticsOn the self-normalized Cramer-type large deviation, Journal of Theoretical Probability, vol.18,(4),2005,pp 891-909